# SDR DL767020053

- Difficulty date: January 15, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N115DA
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 56,808 hours, 27,156 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: 333201089
- Condition: Discharged
- Location: Mid Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID LEFT AND RIGHT OVERHEAD EMERGENCY LIGHTS INOP           REPLACED_BATTERY PACKS
